# SDR ASOA05919

- Difficulty date: October 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 4871907191
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE EMERGENCY FLOOR LIGHT WIRING AT THE LAVATORY WAS FOUND TO BE DAMAGED.  MAINTENANCE IS REMOVING AND REPLACING THE CONNECTORS TO THE EMERGENCY FLOOR LIGHTS AT THE LAVATORY.  (M)
